Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Apr 28, 2011, 7:25 AM EDT for Sullivan County, New York. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 7:25 AM EDT (11:25 UTC)
- Expired
- Apr 28, 2011, 8:00 AM EDT
- In force
- 35 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Sullivan County, NY
The radar
The Albany radar (KENX), 109 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 4:05 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 11.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
031
WUUS51 KBGM 281125
SVRBGM
NYC105-281200-
/O.NEW.KBGM.SV.W.0046.110428T1125Z-110428T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
725 AM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SULLIVAN COUNTY IN CENTRAL NEW YORK...
* UNTIL 800 AM EDT.
* AT 721 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF WHITE LAKE...
AND MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MAPLEWOOD AND MONGAUP VALLEY BY 730 AM EDT...
MONTICELLO BY 732 AM EDT...
HARRIS AND SWAN LAKE BY 734 AM EDT...
KIAMESHA AND THOMPSONVILLE BY 736 AM EDT...
HURLEYVILLE AND LIBERTY BY 738 AM EDT...
LOCH SHELDRAKE AND FALLSBURG BY 740 AM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4185 7446 4175 7457 4169 7448 4149 7472
4149 7474 4147 7475 4164 7504 4196 7465
4187 7446
TIME...MOT...LOC 1125Z 219DEG 47KT 4161 7482
$$
RHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:39 AM EDT, 46 minutes earlier.
Area forecast discussion, Apr 28, 6:39 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
639 AM EDT THU APR 28 2011
.SYNOPSIS...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WILL PUSH A COLD FRONT
THROUGH THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS.
A NORTHWEST FLOW OF COOL AIR...ALONG WITH AN UPPER LEVEL LOW
PRESSURE AREA WILL KEEP SHOWERS IN THE AREA THROUGH FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
VERY BUSY SHIFT WITH MULTIPLE TORNADO AND FLOOD WARNINGS. VERY
GOOD LL SHEAR IS OVERCOMING MRGNL INSTABILITY TO PRODUCE MINI
SUPERCELLS AND SVRL DAMAGE RPTS. SEE LTL CHG IN THE SCENARIO UNTIL
THE FNTL PASSAGE ARND OR AFT 12Z. OTR BIG CONCERN IS FLOODING WITH
SATURATED GND AND RVRS AND STREAMS ALREADY RUNNING HIGH FROM PRVS
RAINS. XPCT CONTD FLOODING PRBLMS AHD OF THE FNT WITH PS APRCHG
1.75.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
UPR LOW OVER THE ERN GREAT LAKES WILL DRFT EWRD ON FRI AND FRI
NGT. INSTABILITY WITH THE COLD POOL ALOFT WILL BRING ADTNL TO THE
AREA...WITH SOME ISLTD TRW PSBL. SHRP RDGG AND MUCH DRIER AIR WILL
BRING A BRIEF BRK IN THE RAINY PTRN FOR SAT WITH TEMPS RISING TO
NEAR NRML WITH SUN.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UL RIDGE AXIS AT THE START OF THE PD WL GRADUALLY SLIDE EAST ON
SUNDAY. EC IS A LITTLE SLOWER TO BREAK DOWN THE RIDGE BUT EXPECT SFC
FRONTAL BNDRY TO MV THRU THE GREAT LKS WITH A WARM FRONT LIFTING
THRU SUN/SUN NGT. HV BASICALLY FOLLOWED HPC GUIDANCE WHICH FOLLOWS
CLOSELY WITH THE EURO.
THUS, CHC POPS FM 12Z SUNDAY ON FOR STALLED FRONTAL BNDRY NR THE
REGION. LATER IN THE PD, THE EURO DRIVES A WV UP INTO THE CWA BY THE
END OF THE PD. MEANWHILE THE 12Z GFS BRINGS THE FRONT THRU WITH DRY
WX MVG IN BHND MON/MON NGT. WL MAINTAIN CHC FOR SHOWERS SIMILAR TO
HPC GUIDANCE THRU TUE NGT. HWVR LONG TERM FCST IS UP IN THE AIR
AFTER MONDAY.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
SVR CONV MVG THRU THE AREA ATTM. SHRT WV LFTG THRU THE ERN LAKES
IS PUSHING A FNT EWRD TWRDS THE AREA THIS MRNG TRIGGERING SHWRS
AND ISLTD SVR TRWS. MVFR AND OCNL IFR CONDS WITH THE TRWS. FNT
WILL PASS EARLY IN THE PD AND BE FLWD BY DRIER AIR AND GNRL VFR
CONDS. VFR CONDS WILL LINGER THRU THE END OF THE TAF PD.
OUTLOOK...
FRI TO FRI NGT...MVFR MAINLY CENTRAL NY IN SCATTERED -SHRA.
SAT/SAT NGT...VFR.
SUN TO MON...MVFR IN SCT -SHRA.
&&
.HYDROLOGY...
HEAVY RAIN ON SATURATED SOILS HAS CAUSED MINOR FLOODING AT SVRL
POINTS ALONG THE SUSQUEHANNA RIVER SYSTEM...AND ALSO AT ONONDAGA
LAKE. ANTECEDENT HYDROLOGIC CONDITIONS HAVE NEARLY ZERO TOLERANCE
FOR ADDITIONAL RAINFALL IN THE NEXT 12-24 HRS.
FLASH FLOOD WATCH CONTINUES FOR THE ENTIRE CWA INTO THURSDAY
AFTERNOON. HEAVY LOCALIZED RAIN WITH THUNDERSTORMS HAS CAUSED
FLASH FLOODING THIS EVENING.
ADDITIONAL WIDESPREAD RAINFALL EXPECTED LATER TONIGHT SHOULD BRING
ANOTHER THREE QUARTERS TO ONE INCH TO MANY BASINS. THIS MAY BE
EXACERBATED BY LOCALLY TORRENTIAL RAINFALL IN CONVECTION. MORE
FLASH FLOODING IS LIKELY. CONTINUED MINOR RIVER FLOODING...TO
MODERATE AT SOME POINTS IS LIKELY WITH ADDITIONAL RISES EXPECTED
DUE TO THIS NEW RAINFALL FORECAST. HEADWATER POINTS ALONG THE
SUSQUEHANNA AND DELAWARE BASINS WILL NEED MONITORING AS MANY OF
THESE ARE NOT INDICATED TO BE IN FLOOD AT THIS TIME. THEY WILL
REACH FS IF CONVECTION HITS THE PARTICULAR BASINS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ038>040-
043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ009-
015>018-022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...PVN
AVIATION...DGM
HYDROLOGY...Hazardous weather outlook, Apr 28, 4:31 AM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 431 AM EDT THU APR 28 2011 NYZ015>018-022>025-290845- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS- 431 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS. NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072- 290845- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 431 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 249 IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.
In the hours before
Local storm report, Apr 28, 5:37 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
537 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 AM FLASH FLOOD 5 S UTICA 43.02N 75.23W
04/28/2011 ONEIDA NY PUBLIC
STREAMS OVERFLOWING BANKS
&&
XXXLocal storm report, Apr 28, 6:10 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
610 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TORNADO SWARTWOOD 42.23N 76.62W
04/28/2011 CHEMUNG NY LAW ENFORCEMENT
EMERGENCY MANAGEMENT REPORTS POSSIBLE TORNADO. 6 HOMES
DAMAGED AND NOT HABITABLE...NUMEROUS TREES DOWN.
&&
CORRECTED EVENT TIME
DJNLocal storm report, Apr 28, 6:26 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
626 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM FLASH FLOOD CAMPVILLE 42.08N 76.15W
04/28/2011 TIOGA NY LAW ENFORCEMENT
WATER RESCUE ON ROUTE 17C
&&
XXXLocal storm report, Apr 28, 6:41 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
641 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM FLASH FLOOD NANTICOKE 42.28N 76.07W
04/28/2011 BROOME NY EMERGENCY MNGR
ROUTE 26 CLOSED BETWEEN GLEN AUBREY AND WHITNEY POINT -
18 HOUSES CUT OFF BY FLOOD WATERS - GLEN AUBREY FIRE
STATION FLOODED
&&
XXXLocal storm report, Apr 28, 6:53 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
653 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD NEW HARTFORD 43.07N 75.29W
04/28/2011 ONEIDA NY PUBLIC
MANY ROAD IN NEW HARTFORD AND WASHINGTON MILLS
IMPASSABLE. 3 FEET OF WATER ON ROADS
&&
XXXLocal storm report, Apr 28, 6:59 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
659 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM FLASH FLOOD PLYMOUTH 42.62N 75.60W
04/28/2011 CHENANGO NY EMERGENCY MNGR
CANASAWACTA CREEK MAJOR FLOODING ONGOING - WATER
RESCUES TAKING PLACE
&&
XXXThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:10 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca, Yates | 65 min |
| Apr 27, 8:44 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chemung, Chenango, Cortland, Madison, Onondaga and 4 more | 61 min |
| Apr 27, 9:02 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 43 min |
| Apr 27, 9:04 PM EDT | Areal Flood Advisory | BGM | Chemung | 3 hr |
| Apr 27, 9:11 PM EDT | Flash Flood Warning | BGM | Cayuga, Seneca, Yates | 3 hr |
| Apr 27, 9:30 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| Apr 27, 9:40 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga | 41 min |
| Apr 27, 10:18 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Madison, Oneida, Otsego | 57 min |
| Apr 27, 10:26 PM EDT | Flash Flood Warning | BGM | Madison, Oneida | 2 hr |
| Apr 27, 10:35 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 55 min |
| Apr 27, 10:36 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 54 min |
| Apr 27, 11:54 PM EDT | Flash Flood Warning | BGM | Steuben | 6 hr |
| Apr 28, 12:36 AM EDT | Special Weather Statement | BGM | Schuyler | 54 min |
| Apr 28, 1:05 AM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Steuben, Tompkins | 6 hr |
| Apr 28, 1:11 AM EDT | Special Weather Statement | BGM | Chemung | 49 min |
| Apr 28, 1:22 AM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chemung, Cortland, Tioga, Tompkins | 53 min |
| Apr 28, 1:28 AM EDT | Tornado Warning | BGM | Chemung, Schuyler, Tioga, Tompkins | 32 min |
| Apr 28, 1:53 AM EDT | Tornado Warning | BGM | Cayuga, Cortland, Tompkins | 52 min |
| Apr 28, 2:11 AM EDT | Special Weather Statement | BGM | Chenango, Tioga | 64 min |
| Apr 28, 2:27 AM EDT | Tornado Warning | BGM | Cortland, Madison, Onondaga | 33 min |
| Apr 28, 2:34 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison | 41 min |
| Apr 28, 2:43 AM EDT | Tornado Warning | BGM | Chenango, Cortland, Madison | 47 min |
| Apr 28, 2:48 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga | 27 min |
| Apr 28, 3:00 AM EDT | Flash Flood Warning | BGM | Chemung, Tioga | 10 hr |
| Apr 28, 3:08 AM EDT | Tornado Warning | BGM | Chenango, Madison, Oneida | 37 min |
| Apr 28, 3:12 AM EDT | Tornado Warning | BGM | Chenango, Cortland | 63 min |
| Apr 28, 3:29 AM EDT | Flash Flood Warning | BGM | Cortland, Tioga, Tompkins | 10 hr |
| Apr 28, 3:40 AM EDT | Flash Flood Warning | BGM | Broome, Chenango, Madison, Oneida | 10 hr |
| Apr 28, 3:41 AM EDT | Severe Thunderstorm Warning | BGM | Oneida | 34 min |
| Apr 28, 3:45 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 45 min |
| Apr 28, 3:47 AM EDT | Tornado Warning | BGM | Madison, Oneida | 28 min |
| Apr 28, 3:49 AM EDT | Tornado Warning | BGM | Chenango, Madison, Oneida | 26 min |
| Apr 28, 3:51 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 54 min |
| Apr 28, 4:11 AM EDT | Tornado Warning | BGM | Oneida | 19 min |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Chenango, Delaware | 53 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Chemung | 25 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Chemung | 25 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Chenango | 29 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Broome | 29 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Cortland | 25 hr |
| Apr 28, 4:12 AM EDT | Tornado Warning | BGM | Chenango, Madison | 33 min |
| Apr 28, 4:33 AM EDT | Tornado Warning | BGM | Chenango, Madison, Oneida, Otsego | 57 min |
| Apr 28, 4:47 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 43 min |
| Apr 28, 4:54 AM EDT | Flash Flood Warning | BGM | Delaware, Otsego | 9 hr |
| Apr 28, 5:16 AM EDT | Severe Thunderstorm Warning | BGM | Otsego | 44 min |
| Apr 28, 5:23 AM EDT | Flash Flood Warning | BGM | Sullivan | 9 hr |
| Apr 28, 5:39 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego, Sullivan | 66 min |
| Apr 28, 5:46 AM EDT | Tornado Warning | BGM | Delaware | 44 min |
| Apr 28, 6:46 AM EDT | Severe Thunderstorm Warning | BGM | Delaware | 29 min |
| Apr 28, 6:48 AM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 42 min |
| Apr 28, 7:33 AM EDT | Tornado Warning | BGM | Sullivan | 15 min |
| Apr 28, 7:56 AM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 28 min |
| Apr 28, 9:12 AM EDT | Wind Advisory | BGM | Cayuga, Cortland, Madison, Oneida, Onondaga, Schuyler and 4 more | 7 hr |
| Apr 28, 9:23 AM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 37 min |
| Apr 28, 9:37 AM EDT | River Flood Warning | BGM | Delaware, Otsego | 30 hr |
| Apr 28, 9:37 AM EDT | River Flood Warning | BGM | Chenango | 45 hr |
| Apr 28, 9:53 AM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 37 min |
| Apr 28, 9:58 AM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 47 min |
| Apr 28, 10:11 AM EDT | River Flood Warning | BGM | Delaware | 19 hr |
| Apr 28, 1:28 PM EDT | Flash Flood Warning | BGM | Broome, Chenango | 4 hr |
| Apr 28, 3:22 PM EDT | Areal Flood Warning | BGM | Otsego | 8 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.